Research Repository

Some inequalities of Furuta's type for functions of operators defined by power series

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities of Furuta's type for functions of operators defined by power series. Acta Universitatis Sapientiae, Mathematica, 6 (2). 162 - 177. ISSN 2066-7752

[img] Text
math62-4.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (770kB)
Item Type: Article
Uncontrolled Keywords: complex Hilbert space; Banach algebra; positive selfadjoint operator; Schwarz inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Apr 2016 01:14
Last Modified: 20 Aug 2019 04:31
URI: http://vuir.vu.edu.au/id/eprint/30319
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar